MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SET, ADMIN, HIGH VOL, 1.2 FLTR, INJ SITE, FS, TOTM 15/BX; ADMINISTRATION INTRAVASCULAR SET

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SET, ADMIN, HIGH VOL, 1.2 FLTR, INJ SITE, FS, TOTM 15/BX; ADMINISTRATION INTRAVASCULAR SET
Model Number 21-7361-24
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.(b)(6).A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Investigation still in progress.
 
Event or Problem Description
It was stated that the tubing disconnected from the luer lock during an ongoing infusion in the tunneled central venous catheter.The event while in use with a patient, with patient harm.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during functional testing when the reported issue was duplicated.The issue was traced to the luer connection, which was determined to be absent of bonding solvent.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.However, the investigation attributed the issue to an error during the manufacturing process.Complaint information will continue to be monitored.

Brand Name
SET, ADMIN, HIGH VOL, 1.2 FLTR, INJ SITE, FS, TOTM 15/BX
Common Device Name
ADMINISTRATION INTRAVASCULAR SET
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key21612346
Report Number3012307300-2025-02930
Device Sequence Number7695027
Product Code FPA
UDI-Device Identifier15019517191738
UDI-Public(01)15019517191738(17)281005(10)4434713
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7361-24
Device Catalogue Number21-7361-24
Device Lot Number4434713
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown